Discrete Mathematics & Theoretical Computer Science, Vol 4, No 2 (2001)

Font Size:  Small  Medium  Large
DMTCS vol 4 no 2 (2001), pp. 101-108

Discrete Mathematics & Theoretical Computer Science


Volume 4 n° 2 (2001), pp. 101-108

author:Mantaci and Roberto and Rakotondrajao and Fanja
title:A permutations representation that knows what "Eulerian" means
keywords:Permutations, subexceedant functions, exceedances, Eulerian numbers, derangements, parity of a permutaion
abstract:Eulerian numbers (and "Alternate Eulerian numbers") are often interpreted as distributions of statistics defined over the Symmetric group. The main purpose of this paper is to define a way to represent permutations that provides some other combinatorial interpretations of these numbers. This representation uses a one-to-one correspondence between permutations and the so-called subexceedant functions.
reference: Mantaci and Roberto and Rakotondrajao and Fanja (2001), A permutations representation that knows what "Eulerian" means, Discrete Mathematics and Theoretical Computer Science 4, pp. 101-108
ps.gz-source:dm040203.ps.gz (28 K)
ps-source:dm040203.ps (89 K)
pdf-source:dm040203.pdf (81 K)

The first source gives you the `gzipped' PostScript, the second the plain PostScript and the third the format for the Adobe accrobat reader. Depending on the installation of your web browser, at least one of these should (after some amount of time) pop up a window for you that shows the full article. If this is not the case, you should contact your system administrator to install your browser correctly.
Automatically produced on Thu May 17 12:14:31 CEST 2001 by ifalk